# SDR SWAA2021082619831

- Difficulty date: October 1, 2020
- Submitted: August 26, 2021
- Operation: Air carrier
- Aircraft: N8662F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36936
- Aircraft time: 19,816 hours, 8,691 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Fairing
- Condition: Delaminated
- Location: Wing-Body
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER WING TO BODY FAIRING. 192BL LEADING EDGE DELAMINATED 14' LONG AND .75' AT MOST WIDE AREA. 3 LAYERS INTO MATERAL. / TRANSFERRED TO SA-M 663 LOG PAGE 1485934INSP : 74102
